Paper:DurbinMcDonald

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Groups with a characteristic cyclic series by John R. Durbin and Merry McDonald, Journal of Algebra, ISSN 00218693, Volume 18, Page 453 - 460(Year 1971): PDF (ScienceDirect)

Title of the paper: Groups with a characteristic cyclic series

Authors: John R. Durbin (Find other works by this author) and Merry McDonald (Find other works by this author)

Year of publication: 1971
Language of publication: English
MSC Primary Classification: 20.56
Journal of publication: Journal of Algebra, ISSN 00218693,Volume 18, 453 - 460
doi: 10.1016/0021-8693(71)90075-5 (weblink)
MathReviews number: 0277617 (Mathscinet page) (More information on MathReviews numbers)
Copyright holder: Elsevier
License: All rights reserved